# SDR CA180423017

- Difficulty date: April 21, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,457 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Debris Guard
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB UPON GEAR RETRACTION, FLIGHT CREW RECEIVED A LEFT GEAR UNSAFE RED WARNING LIGHT AND A LT DOOR AMBER CAUTION LIGHT.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT AFTER PERFORMING AN ALTERNATE GEAR EXTENSION.  FLIGHT CREW VISUAL INSPECTION OF THE LEFT MAIN LANDING GEAR WHEEL WELL REVEALED THAT THE DEBRIS GUARD ASSEMBLY HAD PARTIALLY DISLODGED ITSELF.  MAINTENANCE INSPECTION FOUND THE LOWER INBOARD DEBRIS GUARD ATTACHING BRACKET CRACKED AND DEFORMED.  THE DEBRIS GUARD ASSEMBLY AND ATTACHING BRACKET WERE REPLACED BEFORE RETURNING THE AIRCRAFT TO SERVICE.  AIRCRAFT TIMES 62747 FLIGHT HOURS AND 71593 CYCLES.  (TC# 20180423017)
